# SDR DL72W990307

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 3150 · Central Warning
- Part: Clacker
- Condition: Failed
- Location: Cockpit
- Component: 9915
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - ELECT SMELL FROM RT SIDE OF COCKPIT.  REPLACED OVERSPEED CLACKER.
